RE SWitching to Reyataz
Sep 18, 2004
I had the fat redistribution and became diabetic. When I went off the Crixivan these side effects went away after time. My understanding is that you do not see these side effects with Reyataz. Is that true. That is why I am leery of trying A protease inhibitor. Also with the Sustiva i had to stop taking at night because i could not sleep. Now I am in a foggy haze in the morning and I am very antsy. I realize that you have to weigh which side effects are easier to deal with that is why I have stayed on Sustiva for 6 years. If Reyataz has the fforementioned side effects I am willing to stick with Sustiva. Do you see any new drugs in the pipeline that I might wait for instead of switching.
Response from Dr. Lee
As you mention, each of the drugs has side effects. However, any given individual may or may not have side effects. So, best way to determine how you'll respond, is to try it. If you have not developed resistance, you can always go back to a previous effective treatment if the side effects are too uncomfortable.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Know If You Have Anal Cancer?
- Itchy Testicles After Sex With Sex Worker Sign Of HIV AIDS
- Can You Get Genital Warts From Masturbating With A Wart On Your Hand?
- Can You Get Std If You And Your Partner Are Virgin And Have Oral Sex?
- How Do Lesbians Protect Themselves From Stds?
- Diseases You Can Get On Your Penis
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.